Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i1-2.150
pages 145-156

Algorithms for Constructing Guaranteed and Fuzzy Ellipsoidal Estimates in Linear Systems on the Basis of the Method of Least Squares

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev

RÉSUMÉ

A connection between the method of least squares and ellipsoidal methods of guaranteed and fuzzy estimation is established.


Articles with similar content:

Development and Investigation of the Robust lgorithms of Ellipsoidal Estimation of the Inertia Characteristics of a Spacecraft Controlled by Powered Gyroscopes
Journal of Automation and Information Sciences, Vol.37, 2005, issue 8
Igor A. Kutsenko, Victor V. Volosov, Yuriy A. Selivanov
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Method of Verifying Sufficiency of Individual Ranking Consistency in Group Decision Making
Journal of Automation and Information Sciences, Vol.38, 2006, issue 8
Vitaliy G. Totsenko
A STATISTICAL MORPHOLOGICAL DETERMINATION OF THE GROWTH RATE OF THE INTERFACIAL DISTURBANCE OF AN EXCITED RAYLEIGH JET
Journal of Flow Visualization and Image Processing, Vol.11, 2004, issue 3
Jean-Bernard Blaisot, Gildas Lalizel, Jérôme Yon
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova